# SDR 03FDEA00653

- Difficulty date: April 29, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N424FE
- Make and model: Airbus A310
- Aircraft serial: 241
- Aircraft time: 31,572 hours, 22,069 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Pylon
- Part number: A54612100
- Part serial: TO2095
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON HAS I/B CENTER SECTION AT CENTER T/R HINGE POINT BOWED INWARD APPROX 17 INCHES HIGH AND 20 INCHES LONG WITH 1 INCH DEPTH.  SUBSEQUENT DISASSEMBLY AND INSPECTION REVEALED, I/B SIDE OF SKIN AT RIB 7 HAD DEFORMED GUSSET, PYLON PLANK FROM RIB 1 TO RIB 8 BEND, I/B T/R SEAL CHANNEL AT RIB 4 12:00 POSITON GOUGED 1 INCH X 0.25 DEEP, INBOARD T/R FWD HINGE POINT CRACKED, INBOARD T/R CENTER HINGE BRACKET BEARING BROKEN, HYD/FUEL LINE ANGLE BRACKETS AT L/E RIB 3 BENT, I/B SIDE OF PYLON AT RIB 3 HAD 3 RIVETS SHEARED. R/R NR 1 PYLON ON S00010 PER E.A. 6-5450-69698.
